# SDR SWIA200718103

- Difficulty date: March 16, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 29,805 hours, 25,267 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Support Fitting
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AND AFT HINGE SUPPORT FITTING PINS ARE CORRODED ON LEFT EMERGENCY EXIT DOOR, DISCOVERED ON C-CHECK.  REPLACED FORWARD AND AFT PINS ON EMERGENCY EXIT DOOR IAW CRJ200 AMM 20-24-00-910-801 PN MS20392-4C19.
